The existence of minimal surfaces of given topological structure under prescribed boundary conditions

R. Courant New York

TBD mathscidoc:1701.33907

Acta Mathematica, 72, (1), 51-98, 1940.12
The purpose of the present paper is the solution of the boundary value problems for minimal surfaces when the boundaries are not, or not entirely-fixed Jordan curves but are free to move on prescribed manifolds. At the same time I shall present modifications and simplifications of my previous solution of the Plateau' and Douglas' problem for fixed boundary curves and prescribed topological structure and incidentally discuss certain features of the problem in order to clarify its relation to the theory of conformal mapping. Though based on previous publications, the paper may, except for some references, be read independently.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:15 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ]
@inproceedings{r.1940the,
  title={The existence of minimal surfaces of given topological structure under prescribed boundary conditions},
  author={R. Courant},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203115800653616},
  booktitle={Acta Mathematica},
  volume={72},
  number={1},
  pages={51-98},
  year={1940},
}
R. Courant. The existence of minimal surfaces of given topological structure under prescribed boundary conditions. 1940. Vol. 72. In Acta Mathematica. pp.51-98. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203115800653616.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved